Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 95, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 10, 2020, 1:31 PM EDT for Trumbull County, Ohio. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2020, 1:31 PM EDT (17:31 UTC)
- Expired
- Jul 10, 2020, 2:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Trumbull County, OH
The radar
The Pittsburgh radar (KPBZ), 93 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 1:40 PM EDT | TSTM WND DMG | 2 Ene Vienna, OH | 6 TREES DOWN ON SODOM HUTCHINGS ROAD. SEVERAL TREES DOWN ON KING GRAVES ROAD. |
| Jul 10, 1:40 PM EDT | TSTM WND GST 52 | 1 Ese Vienna, OH | ASOS STATION KYNG YOUNGSTOWN. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1241 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
812
WUUS51 KCLE 101731
SVRCLE
OHC155-101815-
/O.NEW.KCLE.SV.W.0095.200710T1731Z-200710T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
131 PM EDT Fri Jul 10 2020
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Eastern Trumbull County in northeastern Ohio...
* Until 215 PM EDT.
* At 131 PM EDT, a severe thunderstorm was located over Vienna
Center, or 8 miles northwest of Sharon, moving north at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Cortland, Kinsman, Vienna Center, Girard, Vienna, Johnston,
Orangeville, Yankee Lake, Brookfield Center and Howland Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4119 8058 4121 8074 4148 8069 4145 8052
4136 8052
TIME...MOT...LOC 1731Z 193DEG 6KT 4129 8065
HAIL...1.00IN
WIND...60MPH
$$
Kahn1 follow-up statement
566
WWUS51 KCLE 101745
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
145 PM EDT Fri Jul 10 2020
OHC155-101815-
/O.CON.KCLE.SV.W.0095.000000T0000Z-200710T1815Z/
Trumbull OH-
145 PM EDT Fri Jul 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SOUTHEASTERN TRUMBULL COUNTY...
At 145 PM EDT, a severe thunderstorm was located near Cortland, or 9
miles northwest of Sharpsville, moving north at 5 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Vienna Center, Girard, Vienna, Orangeville, Yankee Lake and
Brookfield Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4120 8069 4124 8070 4126 8072 4138 8067
4139 8052 4136 8052 4119 8060
TIME...MOT...LOC 1745Z 193DEG 6KT 4131 8064
HAIL...<.75IN
WIND...60MPH
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 12:53 PM EDT, 38 minutes earlier.
Area forecast discussion, Jul 10, 12:53 PM EDT, 38 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1253 PM EDT Fri Jul 10 2020 .SYNOPSIS... A shortwave trough will move east across Michigan today and cross Lake Erie tonight. A cold front will push through late tonight ushering in a cooler and less humid airmass for the weekend. Additional but weaker shortwave troughs will cross the area again on Sunday and Monday as the pattern remains active. && .NEAR TERM /THROUGH SATURDAY/... Thunderstorms fired as expected along the outflow boundaries across western Ohio with some activity developing from the northeast lakeshore into the Youngstown area. Activity is producing locally heavy rain and wind gusts at least to 45 knots in general with a few stronger storms. Expecting activity to continue advancing east and expand with time. Temperatures will continue to climb a few degrees yet where precipitation and influence of outflow boundaries have not been present. Otherwise, made some adjustments to high temperatures across the area. Previous Discussion... Focus for today is the progress of a shortwave trough as it moves east across Michigan. Its eastward progress has slowed overnight as a frontal wave developed, putting the best estimate for its arrival around late morning to noon in our western most counties. In the meantime...expect mostly clear skies for the first part of the day which will drive temperatures back up into the 90s. Looking at rapid diurnal heating coinciding with afternoon height falls which will destabilize the region. MLCAPE values likely in the 1000-1500+J/kg range this afternoon with PWATs increasing with low level flow to around 1.8". This will set the stage for diurnally driven pulse storm development ahead of the approaching surface front. Looking at conditional/marginal severe potential this afternoon as shear values increase to around 15 to 20 knots. Though weak, this combined with sufficient instability could produce some localized downburst along with locally heavy rainfall. Lake breeze east of Vermilion will be the lifting mechanism for another area of storm development ahead of the main line. Moisture pooling with main line will push PWATs to around 2" and warm cloud depths near 13k feet will support heavy rainfall. Shear values are modest but the timing of 17-24Z will provide peak boundary layer heating and destabilization which when combined with low level convergence and upper level support should strengthen the line as it moves east. Recent hot spell has dried out much of the area so streams and creeks should be handle the heavy rain for the most part, however can't rule out localized flash flooding given the likely intensity of the rainfall and possibility of cell training. This evening the cold front will push east of the area with the shortwave trekking into Ontario. With cooler heights aloft and lingering low and mid level moisture expect to see a fair amount of clouds behind the front and ongoing development of showers through the overnight. The drier air will gradually erode the clouds from the west by Saturday, however the flow feeding in from the lakes will continue rain/thunderstorm chances in the east. Temperatures will return to normal low/mid 80s for Saturday. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... Multiple upper-level shortwave troughs will make their way across the region through the short term period, resulting in several chances for much needed showers and thunderstorms along with near normal temperatures. The first of the upper-level troughs will make its way through on Sunday, with the best chance for showers and thunderstorms during the daytime hours on Sunday. The second upper- level trough will be quickly moving southeast across the area on Monday evening/night with slightly less moisture than Sunday's system. However, there will still be a chance for showers and thunderstorms, mainly during the afternoon hours on Monday. These upper-level troughs will result in near-normal temperatures (highs in the upper 70s to low 80s), which will provide much needed relief from the ongoing heat wave. && .LONG TERM /TUESDAY THROUGH THURSDAY/... On Tuesday, upper-level ridging builds in before the synoptic pattern becomes less amplified for the rest of the forecast. This forecast period will be fairly similar to what we've been seeing the past week or so: hot temperatures with highs in the upper 80s to low 90s with diurnally-forced isolated to scattered showers and thunderstorms mainly during the afternoon hours. Dew points also creep back up into the upper 60s to near 70 by midweek as well, making it uncomfortably humid. && .AVIATION /18Z Friday THROUGH Tuesday/... VFR conditions will continue through the first 6 hrs of the TAF period at all terminals. Southerly winds around 5 to 10 knots, slightly higher with downsloping at ERI. Diurnally driven showers and thunderstorms expected to develop early this afternoon, with locally heavy rain dropping VSBYs and CIGs to MVFR at times. Meanwhile a frontal boundary will bring a more linear line of storms starting around noon in the west and trekking east through the early evening. Gusty winds around 35kt will be possible with the line and any strong pulse storm this afternoon. Behind the front more stable conditions will develop and look for a MVFR deck to develop which will continue into Saturday. Gradually drier air will filter in from the west lifting/eroding clouds but for the central and eastern terminals plan for mostly cloudy conditions and on/off again showers and thunderstorms into Saturday afternoon. Outlook...Non-VFR ceilings possible in lower ceilings Saturday morning. Non-VFR could linger across portions of NE OH and NW PA through Saturday night. && .MARINE... Southerly winds of 10 knots or less expected during the daytime hours today. Southwest winds begin strengthening late tonight to around 15 knots ahead of an approaching cold front. This cold front is expected to cross Lake Erie Saturday morning with west to northwest winds increasing to 15 to 25 knots most of the day Saturday. At this point, based on much of the model guidance, it seems probable that a Small Craft Advisory and Beach Hazard Statement will be needed for much of the day Saturday. Winds weaken Saturday night and Sunday but should persist out of the west and northwest behind a weak front that moves across Lake Erie late Saturday night into Sunday morning. West to northwest winds persist through Monday before becoming weak and variable on Tuesday as weak high pressure builds into the area on Tuesday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Jamison NEAR TERM...Jamison/Lombardy SHORT TERM...Saunders LONG TERM...Saunders AVIATION...Jamison MARINE...Saunders
Hazardous weather outlook, Jul 10, 3:58 AM EDT, 9 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 358 AM EDT Fri Jul 10 2020 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-110800- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 358 AM EDT Fri Jul 10 2020 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Showers and thunderstorms will be capable of producing heavy rain and localized flooding. Some storms could approach strong to severe levels with damaging wind gusts being the primary threat. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-110800- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 358 AM EDT Fri Jul 10 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie and western Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 10, 12:46 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1246 PM EDT Fri Jul 10 2020
OHZ037-047-101730-
Morrow-Knox-
1246 PM EDT Fri Jul 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MORROW AND CENTRAL KNOX
COUNTIES...
At 1246 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ashley to near Sunbury to near
Summit Station. Movement was northeast at 30 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Mount Vernon, Mount Gilead, Fredericktown, Gambier, Utica,
Cardington, Centerburg, Ashley, Chesterville, Sparta, Waterford,
Edison, Marengo, Fulton and Shauck.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4027 8248 4027 8274 4035 8275 4036 8293
4041 8293 4042 8302 4048 8302 4049 8296
4064 8295 4064 8286 4066 8285 4071 8263
4064 8264 4063 8262 4055 8262 4055 8246
4048 8239 4024 8239 4024 8248
TIME...MOT...LOC 1646Z 221DEG 25KT 4042 8300 4025 8278 4008 8278
ClarkSpecial weather statement, Jul 10, 1:02 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Cleveland OH
102 PM EDT Fri Jul 10 2020
OHZ033-101730-
Mahoning-
102 PM EDT Fri Jul 10 2020
...A STRONG THUNDERSTORM WILL AFFECT EASTERN MAHONING COUNTY...
At 102 PM EDT, a strong thunderstorm was located over Columbiana,
moving northeast at 10 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Campbell, Canfield,
Austintown, Struthers, Poland, New Middletown, Lowellville, Greenford
and Mineral Ridge.
LAT...LON 4093 8082 4093 8084 4113 8079 4113 8052
4090 8052 4090 8082
TIME...MOT...LOC 1702Z 206DEG 9KT 4090 8071
ClarkSpecial weather statement, Jul 10, 1:19 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
119 PM EDT Fri Jul 10 2020
OHZ018-027-028-101800-
Crawford-Seneca-Wyandot-
119 PM EDT Fri Jul 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SENECA...EASTERN
WYANDOT AND WESTERN CRAWFORD COUNTIES...
At 119 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near New Riegel to near Sycamore to near
Morral. Movement was north at 35 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Tiffin, Fostoria, Bucyrus, Upper Sandusky, Green Springs, Bloomville,
Sycamore, Morral, New Riegel, Chatfield, Benton, Nevada, Bettsville,
Republic, Bascom, Oceola and Kansas.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4125 8342 4125 8301 4100 8290 4070 8299
4070 8323 4089 8326 4101 8343
TIME...MOT...LOC 1719Z 197DEG 31KT 4104 8337 4095 8324 4075 8320
ClarkLocal storm report, Jul 10, 1:20 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
120 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND GST 2 SW FINDLAY 41.02N 83.67W
07/10/2020 M59 MPH HANCOCK OH ASOS
ASOS STATION KFDY FINDLAY.
&&
ANMLocal storm report, Jul 10, 1:26 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
126 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND GST 1 SSW FINDLAY 41.03N 83.65W
07/10/2020 E60 MPH HANCOCK OH AMATEUR RADIO
&&
ANMSpecial weather statement, Jul 10, 1:26 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
126 PM EDT Fri Jul 10 2020
OHZ023-101830-
Trumbull-
126 PM EDT Fri Jul 10 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN TRUMBULL
COUNTY...
At 126 PM EDT, strong thunderstorms were clustered over Vienna
Center, or 8 miles west of Sharon, moving north at 10 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Warren, Niles, Hubbard, Cortland, Vienna Center, Hilltop, Maplewood
Park, Girard, Vienna, McDonald, Mecca, Johnston, Orangeville, Yankee
Lake, Brookfield Center, Churchill, Howland Center, Bolindale, West
Hill and Mineral Ridge.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4113 8077 4114 8078 4145 8079 4142 8052
4114 8052
TIME...MOT...LOC 1726Z 188DEG 7KT 4128 8065
KahnThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:14 PM EDT | Special Weather Statement | CLE | Geauga | 46 min |
| Jul 9, 8:39 PM EDT | Special Weather Statement | CLE | Erie, Huron | 36 min |
| Jul 10, 11:54 AM EDT | Special Weather Statement | CLE | Cuyahoga | 36 min |
| Jul 10, 12:29 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 61 min |
| Jul 10, 12:31 PM EDT | Special Weather Statement | CLE | Lucas, Wood | 29 min |
| Jul 10, 12:39 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 66 min |
| Jul 10, 12:43 PM EDT | Special Weather Statement | CLE | Marion, Wyandot | 32 min |
| Jul 10, 12:46 PM EDT | Special Weather Statement | CLE | Knox, Morrow | 44 min |
| Jul 10, 12:50 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 40 min |
| Jul 10, 1:02 PM EDT | Special Weather Statement | CLE | Mahoning | 28 min |
| Jul 10, 1:05 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 55 min |
| Jul 10, 1:15 PM EDT | Special Marine Warning | CLE | 90 min | |
| Jul 10, 1:19 PM EDT | Special Weather Statement | CLE | Seneca | 41 min |
| Jul 10, 1:26 PM EDT | Special Weather Statement | CLE | Trumbull | 64 min |
| Jul 10, 1:27 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 63 min |
| Jul 10, 1:32 PM EDT | Special Weather Statement | CLE | Mahoning | 58 min |
| Jul 10, 1:35 PM EDT | Special Marine Warning | CLE | 115 min | |
| Jul 10, 1:43 PM EDT | Special Weather Statement | CLE | Lucas, Ottawa, Sandusky, Seneca | 62 min |
| Jul 10, 1:51 PM EDT | Areal Flood Advisory | CLE | Trumbull | 3 hr |
| Jul 10, 1:53 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky | 52 min |
| Jul 10, 2:02 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Seneca | 58 min |
| Jul 10, 2:06 PM EDT | Special Weather Statement | CLE | Ashtabula, Lake | 54 min |
| Jul 10, 2:18 PM EDT | Flash Flood Warning | CLE | Trumbull | 2 hr |
| Jul 10, 2:26 PM EDT | Areal Flood Advisory | CLE | Ottawa, Sandusky | 109 min |
| Jul 10, 2:32 PM EDT | Special Weather Statement | CLE | Crawford, Marion, Wyandot | 28 min |
| Jul 10, 2:45 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 40 min |
| Jul 10, 2:50 PM EDT | Special Marine Warning | CLE | 98 min | |
| Jul 10, 2:59 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow | 46 min |
| Jul 10, 3:09 PM EDT | Special Weather Statement | CLE | Huron | 66 min |
| Jul 10, 3:14 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Seneca | 34 min |
| Jul 10, 3:32 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 58 min |
| Jul 10, 3:33 PM EDT | Special Marine Warning | CLE | 87 min | |
| Jul 10, 3:40 PM EDT | Small Craft Advisory | CLE | 30 hr | |
| Jul 10, 4:28 PM EDT | Special Weather Statement | CLE | Stark | 47 min |
| Jul 10, 4:47 PM EDT | Special Weather Statement | CLE | Cuyahoga | 28 min |
| Jul 10, 4:57 PM EDT | Special Weather Statement | CLE | Mahoning | 63 min |
| Jul 10, 4:59 PM EDT | Special Weather Statement | CLE | Lake | 61 min |
| Jul 10, 5:03 PM EDT | Special Marine Warning | CLE | 61 min | |
| Jul 10, 5:18 PM EDT | Special Marine Warning | CLE | 48 min | |
| Jul 10, 5:27 PM EDT | Special Weather Statement | CLE | Trumbull | 63 min |
| Jul 10, 5:54 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 30 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.